Alert archive / Iowa / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 111, NWS Quad Cities, IA

June 26, 20116 counties in Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 26, 2011, 10:48 PM CDT for 6 counties in Iowa. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 10:48 PM CDT (03:48 UTC)
Expired
Jun 26, 2011, 11:45 PM CDT
In force
57 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Benton County, IA, Iowa County, IA, Johnson County, IA, Keokuk County, IA, Linn County, IA, Washington County, IA

The radar

The Des Moines radar (KDMX), 128 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 11:15 PM CDTTSTM WND GST 60Sigourney, IATIME ESTIMATED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 10:02 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.8 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-398 J/kg
Mixed-layer LCL
1115 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

128 
WUUS53 KDVN 270348
SVRDVN
IAC011-095-103-107-113-183-270445-
/O.NEW.KDVN.SV.W.0111.110627T0348Z-110627T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1048 PM CDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BENTON COUNTY IN EAST CENTRAL IOWA...
  IOWA COUNTY IN EAST CENTRAL IOWA...
  WESTERN JOHNSON COUNTY IN EAST CENTRAL IOWA...
  WESTERN LINN COUNTY IN EAST CENTRAL IOWA...
  KEOKUK COUNTY IN SOUTHEAST IOWA...
  WESTERN WASHINGTON COUNTY IN SOUTHEAST IOWA...

* UNTIL 1145 PM CDT.

* AT 1043 PM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED APPROXIMATELY ALONG
  A LINE EXTENDING FROM 30 MILES WEST OF KEYSTONE TO 28 MILES WEST OF
  HEDRICK...OR ALONG A LINE EXTENDING FROM 30 MILES SOUTHWEST OF
  WATERLOO TO 25 MILES NORTHWEST OF OTTUMWA...AND MOVING EAST AT 50
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHAT
  CHEER...BELLE PLAINE...VICTOR...DELTA...KESWICK...LUZERNE...
  GARRISON...HAYESVILLE...LADORA...MARTINSBURG...SIGOURNEY...MOUNT
  AUBURN...MILLERSBURG...VAN HORNE...BLAIRSTOWN...VINTON...MARENGO...
  SOUTH ENGLISH...NORTH ENGLISH...HARPER...WILLIAMSBURG...NEWHALL...
  CONROY...PARNELL...KINROSS...NORWAY...URBANA...RICHLAND...
  SHELLSBURG...ATKINS...AMANA...WALFORD...WALKER...PALO...CENTER
  POINT...WELLMAN...BRIGHTON...OXFORD AND FAIRFAX.

THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 205 AND 234.

THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 32 AND 47.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A VERY DANGEROUS STORM CAPABLE OF BLOWING DOWN TREES AND
POWER POLES. MOVE INDOORS TO A SUBSTANTIAL SHELTER SUCH AS A BASEMENT
OR INTERIOR ROOM OR HALLWAY.

THIS STORM HAS ALREADY PRODUCED DAMAGING WINDS...AND IT REMAINS A 
THREAT.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4151 9242 4152 9230 4228 9231 4230 9172
      4117 9174 4116 9241
TIME...MOT...LOC 0347Z 272DEG 42KT 4215 9267 4118 9278
WIND...HAIL 70MPH <1.00IN

$$

ERVIN
4 follow-up statements
634 
WWUS53 KDVN 270403
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1103 PM CDT SUN JUN 26 2011

IAC011-095-103-107-113-183-270445-
/O.CON.KDVN.SV.W.0111.000000T0000Z-110627T0445Z/
WASHINGTON IA-LINN IA-KEOKUK IA-JOHNSON IA-IOWA IA-BENTON IA-
1103 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR BENTON...IOWA...WESTERN JOHNSON...KEOKUK...SOUTHWESTERN LINN AND
WESTERN WASHINGTON COUNTIES...

AT 1100 PM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
LINE EXTENDING FROM 16 MILES WEST OF GARRISON TO 14 MILES WEST OF
HEDRICK...OR ALONG A LINE EXTENDING FROM 22 MILES WEST OF VINTON TO 
13 MILES NORTHWEST OF OTTUMWA...MOVING EAST AT 50 MPH. THE MOST 
INTENSE WINDS WILL OCCUR ALONG AND SOUTH OF INTERSTATE 80...OVER 
SOUTHERN IOWA AND KEOKUK COUNTIES.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COAL
CREEK...GIBSON...WHAT CHEER...THORNBURG...BELLE PLAINE...VICTOR...
DELTA...KEYSTONE...KOSZTA...LUZERNE...KESWICK...LADORA...
HAYESVILLE...MARTINSBURG...LAKE IOWA...SIGOURNEY...GENOA BLUFF...
MILLERSBURG...SIG-NOR FIELD AIRPORT...WEBSTER...SIGOURNEY IOWA
AIRPORT...VAN HORNE...LANCASTER...BLAIRSTOWN...MARENGO...VINTON
MEMORIAL AIRPORT...SOUTH ENGLISH...NORTH ENGLISH...OLLIE...WATKINS...
NEWHALL...HARPER...WILLIAMSBURG...CONROY...PARNELL...WEST AMANA...
SOUTH AMANA...UPPER SOUTH AMANA...KINROSS...HIGH AMANA...NORWAY...
RICHLAND...SHELLSBURG...MIDDLE AMANA...TALLEYRAND...KEOTA...ATKINS...
HOLBROOK...AMANA...HOMESTEAD...RUBIO...EAST AMANA...WALFORD...PALO...
LAKE DARLING STATE PARK...FAIRFAX...WELLMAN...WEST CHESTER...
BRIGHTON...WINDHAM...OXFORD AND AMISH.

THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 205 AND 233.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A VERY DANGEROUS STORM CAPABLE OF BLOWING DOWN TREES AND
POWER POLES. MOVE INDOORS TO A SUBSTANTIAL SHELTER SUCH AS A BASEMENT
OR INTERIOR ROOM OR HALLWAY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY
MORNING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

&&

LAT...LON 4151 9242 4152 9230 4228 9231 4210 9176
      4117 9174 4116 9241
TIME...MOT...LOC 0402Z 272DEG 42KT 4214 9243 4117 9255
WIND...HAIL 70MPH <1.00IN

$$

ERVIN
109 
WWUS53 KDVN 270409
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1109 PM CDT SUN JUN 26 2011

IAC103-113-270418-
/O.CAN.KDVN.SV.W.0111.000000T0000Z-110627T0445Z/
LINN IA-JOHNSON IA-
1109 PM CDT SUN JUN 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN JOHNSON AND
SOUTHWESTERN LINN COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING DAMAING WINDS 
WILL MOVE SOUTH OF THE OF THE WARNED AREA. THEREFORE THE SEVERE 
THUNDERSTORM WARNING HAS BEEN CANCELLED.

HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING 35 TO 45 MPH 
WINDS AND BRIEF HEAVY RAIN..

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY
MORNING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

LAT...LON 4151 9242 4152 9230 4227 9231 4208 9194
      4155 9182 4151 9183 4151 9181 4117 9174
      4116 9241
TIME...MOT...LOC 0408Z 272DEG 42KT 4213 9233 4116 9246

$$

IAC011-095-107-183-270445-
/O.CON.KDVN.SV.W.0111.000000T0000Z-110627T0445Z/
WASHINGTON IA-KEOKUK IA-IOWA IA-BENTON IA-
1109 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR BENTON...IOWA...KEOKUK AND WESTERN WASHINGTON COUNTIES...

AT 1105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
APPROXIMATELY ALONG A LINE EXTENDING FROM 12 MILES WEST OF GARRISON
TO 11 MILES WEST OF HEDRICK...OR ALONG A LINE EXTENDING FROM 18 MILES
WEST OF VINTON TO 11 MILES NORTHWEST OF OTTUMWA...MOVING EAST AT 50
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COAL
CREEK...GIBSON...WHAT CHEER...BELLE PLAINE...THORNBURG...VICTOR...
DELTA...KEYSTONE...KOSZTA...LUZERNE...KESWICK...LADORA...
HAYESVILLE...MARTINSBURG...LAKE IOWA...SIGOURNEY...GENOA BLUFF...
MILLERSBURG...SIG-NOR FIELD AIRPORT...VAN HORNE...WEBSTER...SIGOURNEY
IOWA AIRPORT...BLAIRSTOWN...LANCASTER...MARENGO...SOUTH ENGLISH...
NORTH ENGLISH...OLLIE...WATKINS...NEWHALL...WILLIAMSBURG...CONROY...
HARPER...PARNELL...WEST AMANA...SOUTH AMANA...UPPER SOUTH AMANA...
HIGH AMANA...KINROSS...NORWAY...RICHLAND...MIDDLE AMANA...KEOTA...
TALLEYRAND...HOLBROOK...HOMESTEAD...RUBIO...LAKE DARLING STATE
PARK...WEST CHESTER...WELLMAN AND BRIGHTON.

THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 205 AND 227.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A VERY DANGEROUS STORM CAPABLE OF BLOWING DOWN TREES AND
POWER POLES. MOVE INDOORS TO A SUBSTANTIAL SHELTER SUCH AS A BASEMENT
OR INTERIOR ROOM OR HALLWAY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY
MORNING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

&&

LAT...LON 4151 9242 4152 9230 4227 9231 4208 9194
      4155 9182 4151 9183 4151 9181 4117 9174
      4116 9241
TIME...MOT...LOC 0408Z 272DEG 42KT 4213 9233 4116 9246
WIND...HAIL 70MPH <1.00IN

$$

ERVIN
586 
WWUS53 KDVN 270421
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1121 PM CDT SUN JUN 26 2011

IAC011-095-107-183-270445-
/O.CON.KDVN.SV.W.0111.000000T0000Z-110627T0445Z/
WASHINGTON IA-KEOKUK IA-IOWA IA-BENTON IA-
1121 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR BENTON...IOWA...KEOKUK AND WESTERN WASHINGTON COUNTIES...

AT 1118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 60 MPH.  THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
LINE EXTENDING FROM KOSZTA TO HEDRICK...OR ALONG A LINE EXTENDING
FROM 6 MILES WEST OF MARENGO TO 11 MILES NORTHEAST OF OTTUMWA...
MOVING EAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MILLERSBURG...SIGOURNEY...SIG-NOR FIELD AIRPORT...WEBSTER...SIGOURNEY
IOWA AIRPORT...VAN HORNE...BLAIRSTOWN...LANCASTER...SOUTH ENGLISH...
NORTH ENGLISH...CONROY...WILLIAMSBURG...WATKINS...OLLIE...HARPER...
SOUTH AMANA...PARNELL...NEWHALL...UPPER SOUTH AMANA...WEST AMANA...
HIGH AMANA...KINROSS...NORWAY...MIDDLE AMANA...RICHLAND...HOLBROOK...
KEOTA...TALLEYRAND...HOMESTEAD...RUBIO...LAKE DARLING STATE PARK...
WELLMAN...WEST CHESTER AND BRIGHTON.

THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 205 AND 227.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS ALREADY PRODUCED WIND DAMAGE...AND IT REMAINS A 
THREAT.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY
MORNING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

&&

LAT...LON 4151 9242 4152 9230 4227 9231 4208 9194
      4155 9182 4151 9183 4151 9181 4117 9174
      4116 9241
TIME...MOT...LOC 0421Z 272DEG 42KT 4180 9214 4115 9226
WIND...HAIL 60MPH <1.00IN

$$

ERVIN
884 
WWUS53 KDVN 270441
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1141 PM CDT SUN JUN 26 2011

IAC011-095-107-183-270450-
/O.EXP.KDVN.SV.W.0111.000000T0000Z-110627T0445Z/
WASHINGTON IA-KEOKUK IA-IOWA IA-BENTON IA-
1141 PM CDT SUN JUN 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR BENTON...IOWA...KEOKUK AND
WESTERN WASHINGTON COUNTIES WILL EXPIRE AT 1145 PM CDT...

A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR EASTERN KEOKUK 
AND WASHINGTON COUNTIES.
THE THUNDERSTORMS THAT WERE CAPABLE OF PRODUCING SEVERE WEATHER HAVE
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY
MORNING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

LAT...LON 4151 9242 4152 9230 4227 9231 4208 9194
      4155 9182 4151 9183 4151 9181 4117 9174
      4116 9241
TIME...MOT...LOC 0440Z 272DEG 42KT 4178 9184 4114 9197

$$

ERVIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 4:49 PM CDT, 5 hours 59 minutes earlier.

Area forecast discussion, Jun 26, 4:49 PM CDT, 5 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
449 PM CDT SUN JUN 26 2011

.UPDATE...
STORMS OVER SOUTHERN IOWA HAVE INTENSIFIED...AND ARE TRAINING EAST
OVER IOWA NOW. LOOKING AT CORFIDI VECTORS...THIS SHOULD CONTINUE
TO MOVE EAST...AND GRADUALLY MOVE SOUTHEAST WITH TIME...RIGHT INTO
OUR SATURATED SOUTH. THIS ALONG CARRIES A FLASH FLOOD THREAT...AND
WITH STORMS AGAIN EXPECTED OVERNIGHT INTO MONDAY MORNING...THIS
THREAT WILL CONTINUE THROUGH AROUND 15Z MONDAY. PRODUCTS ISSUED ALREADY.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR DES MOINES-HENRY IA-
     JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR HANCOCK-HENDERSON-
     MCDONOUGH-WARREN.

MO...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR CLARK-SCOTLAND.

&&

ERVIN
Hazardous weather outlook, Jun 26, 4:14 AM CDT, 18 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
414 AM CDT SUN JUN 26 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-270915-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
414 AM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY SOUTH OF A LINE FROM
FAIRFIELD TO MACOMB TODAY. SEVERE WEATHER IS NOT EXPECTED WITH
THESE THUNDERSTORMS.

TONIGHT...THUNDERSTORMS ARE LIKELY OVER MOST OF THE OUTLOOK AREA.
SOME OF THESE STORMS MAY SEVERE...ESPECIALLY WEST OF A LINE FROM
INDEPENDENCE TO KEWANEE WHERE THE STORM PREDICTION CENTER HAS A
SLIGHT RISK. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING
WIND...WITH LARGE HAIL POSSIBLE AS WELL.

THUNDERSTORMS OVERNIGHT WILL ALSO BE CAPABLE OF PRODUCING HEAVY
RAINFALL. THIS MAY RESULT IN FLASH FLOODING...ESPECIALLY IN AREAS
OF SOUTHEAST IOWA...NORTHEAST MISSOURI...AND WEST CENTRAL ILLINOIS
THAT HAVE BEEN SATURATED FROM HEAVY RAINFALL EVENTS OVER THE PAST
WEEK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY FOR WEST
CENTRAL AND NORTHWEST ILLINOIS AND SOUTHEAST IOWA AND NORTHEAST
MISSOURI.  THUNDERSTORMS ARE EXPECTED TO DEVELOP OR INTENSIFY ALONG A
COLD FRONT MOVING THROUGH THE REGION LATE MONDAY MORNING AND MONDAY
AFTERNOON.  THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WINDS
AND LARGE HAIL.

BY THE END OF THE WEEK HOT AND HUMID WEATHER IS EXPECTED TO SPREAD
OVER THE AREA.  AT THIS TIME FRIDAY LOOKS LIKE THE HOTTEST DAY WITH
HIGHS IN THE LOWER TO MIDDLE 90S AND HEAT INDICES NEAR OR ABOVE
100.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

SHEETS/DLF

In the hours before

Local storm report, Jun 26, 9:02 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
902 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HEAVY RAIN       3 NNE CHARLIE HEATH MEM 40.61N 91.87W
06/26/2011  M1.40 INCH       VAN BUREN          IA   TRAINED SPOTTER

            RAIN FELL OVER A 35 MINUTE PERIOD.

&&

DC
Local storm report, Jun 26, 9:16 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
916 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     FORT MADISON            40.62N 91.35W
06/26/2011                   LEE                IA   LAW ENFORCEMENT

            POWER OUT THROUGHOUT WEST SIDE OF FORT MADISON.

&&

ERVIN
Special weather statement, Jun 26, 9:29 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
929 PM CDT SUN JUN 26 2011

ILZ025-026-034-035-270330-
HANCOCK-HENDERSON-MCDONOUGH-WARREN-
929 PM CDT SUN JUN 26 2011

...STRONG STORMS WITH HEAVY RAIN AND SMALL HAIL...

AT 927 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TERRE HAUTE TO 9
MILES SOUTHWEST OF AUGUSTA...MOVING EAST AT 35 MPH.

* THUNDERSTORMS WILL BE NEAR...
  RARITAN AND BLANDINSVILLE AROUND 935 PM CDT...
  AUGUSTA AND COLMAR AROUND 940 PM CDT...
  TENNESSEE...SCIOTA AND COLCHESTER AROUND 945 PM CDT...
  ROSEVILLE AND FANDON AROUND 950 PM CDT...
  WESTERN ILLINOIS UNIVERSITY AROUND 955 PM CDT...

PENNY SIZE HAIL...WINDS GREATER THAN 35 MPH...HEAVY RAIN...
ARE EXPECTED WITH THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.

LAT...LON 4091 9097 4090 9044 4028 9044 4027 9045
      4028 9090 4019 9090 4019 9091 4019 9101
TIME...MOT...LOC 0229Z 270DEG 29KT 4069 9090 4016 9106

ERVIN
Local storm report, Jun 26, 9:34 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
934 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND GST     6 W CARTHAGE            40.40N 91.24W
06/26/2011  E45.00 MPH       HANCOCK            IL   TRAINED SPOTTER

            TORRENTIAL RAINS.

0930 PM     HEAVY RAIN       BURLINGTON              40.81N 91.12W
06/26/2011  M1.06 INCH       DES MOINES         IA   ASOS

            RAIN FELL IN 20 MINUTES.

&&

DC
Local storm report, Jun 26, 10:18 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1018 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     HEAVY RAIN       W CANTRIL               40.64N 92.07W
06/26/2011  E1.30 INCH       VAN BUREN          IA   TRAINED SPOTTER

&&

DC
Local storm report, Jun 26, 10:44 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1044 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     FLASH FLOOD      2 SSE MACOMB            40.44N 90.67W
06/26/2011                   MCDONOUGH          IL   TRAINED SPOTTER

            WATER COVERING THE ROADWAY AT JACKSON STREET.

&&

DC

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:01 PM CDTSevere Thunderstorm WarningDVNJefferson, Lee, Van Buren59 min
Jun 26, 7:53 PM CDTSevere Thunderstorm WarningDVNLee, Van Buren67 min
Jun 26, 8:14 PM CDTFlash Flood WarningDVNJefferson, Lee, Van Buren9 hr
Jun 26, 8:31 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Lee59 min
Jun 26, 9:37 PM CDTFlash Flood WarningDVNDes Moines, Lee9 hr
Jun 26, 10:16 PM CDTRiver Flood WarningDVNDes Moines, Henry, Lee36 hr
Jun 26, 10:16 PM CDTRiver Flood WarningDVNLee, Van Buren36 hr
Jun 26, 10:16 PM CDTRiver Flood WarningDVNLee4 days
Jun 26, 11:35 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Van Buren, Washington55 min
Jun 27, 1:02 AM CDTSevere Thunderstorm WarningDVNLee58 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.